# SDR IPXA2025092127550

- Difficulty date: September 16, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N367UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65790
- Aircraft time: 13,151 hours, 5,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56516
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK-ANGLE, BULK CGO COMPT CEILING AREA, STA 1577 RBL 74 INBD SIDE.  I.A.W AMM 53-01-06-000-801 REV.146 REMOVED MAIN DECK CARGO FLOOR PANEL/SEALANT AND G.V.I CHECK NORMAL, PANEL NO : 252YFF. REMOVED DAMAGE ANGLE I.A.W SRM 51-40-02-0G REV. 93. INSTALLED NEW ANGLE I.A.W SRM 51-40-02-0G REV. 93 AND BOEING DWG NO. 146T5650 SH. 5 REV. C. I.A.W AMM 53-01-06-400-801 REV.146 INSTALLED MAIN DECK CARGO FLOOR PANEL, PANEL NO : 252YFF. CONDITION CHECK NORMAL.
